# SDR 0000086719

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, SMOKE EMITTED FROM PMS MODE ANNUNCIATOR.  REMOVED ANNUNCIATOR MODULE FROM SOCKET.  AIRCRAFT CONTINUED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED FOUR BULBS ON ANNUNCIATOR MODULE.  OPERATIONAL CHECK GOOD.
